# SDR REXA2015032100331

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 27,615 hours, 25,360 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE ROWS OF EMER FLOOR LIGHTS INOPERATIVE.  CLEANED EMER FLOOR TRACK LIGHT CONNECTORS FROM ROW 1 - 5 IAW ESPM 20-17-10.  PERFORMED OPERATIONS CHECK IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
